# SDR C2XA08ON148

- Difficulty date: June 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82301
- Condition: Inoperative
- Location: Cabin
- Part time: 8,870 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 3A CHECK INSPECTION ON EXIT SIGN ON ROW NR12 IT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT SIGN.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
